MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and confirmed the reported issue by review of the error log.The fse also identified the uninterrupted power supply (ups) beeping with red stop sign indication.The fse measured the voltage on the pib sensor so80 x axis home sensor for cup transfer.The fse then powered off and on the ups with no luck.The fse resoldered three (3) wires to the pib sensor, pushed in wires on connector, and adjusted the x, y, and z axis on the cup transfer.The fse validated the analyzer by running a "get cup macro" action, and running controls with results within acceptable range and no errors recurring.The fse also ordered a replacement ups and returned at a later date for replacement.The aia-2000 analyzer is operating as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for serial number: (b)(6).There were no similar complaints found during the searched period.The aia-2000 operator's manual under appendix 4: error messages states the following: [4153] x-axis cup transfer x-axis home overrun cause: the home sensor activated improperly after x-axis transfer x axis movement.If this occurs, the current measurement result will be flagged (mf flag) and new measurements will be suspended.Solution: contact tosoh service center or local representatives.The most probable cause of the reported issue was due to a loose electrical connection problem with the wires to the pib board, cause traced to component failure.
 
Event or Problem Description
A customer reported 4153 (2000 only) x-axis cup transfer x-axis home overrun error on the aia-2000 analyzer.The customer checked for obstructions within the analyzer as well as looked in the test cup area for any dropped cups and found none.The customer then powered down and restarted the analyzer and performed and all set home.The error recurred.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key23375720
Report Number3004529019-2025-00043
Device Sequence Number15669347
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000LA
Device Catalogue Number022101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown